Jump to content

Search the Community

Showing results for tags 'nervous system'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. What are the guidelines or shared experiences about beginning a taper when a person is already experiencing long-term adverse effects of an anti-depressant, or protracted withdrawal symptoms from previous too-quick tapers? Using myself as an example, I had been in protracted withdrawal for a couple of years due to a very fast taper, and also due to changes (in types and doses) of anti-depressants. I also felt I was having adverse effects from Effexor for about a year prior to my planned taper which I started this May. It therefore seemed pointless to wait for any kind of stability before beginning to taper - the issues were long-term and not settling at all. So I planned then started a 10% taper. After 6 weeks I can see it was too much for my nervous system. Looking back, I wish I'd twigged that those compounding issues indicated a need for an even gentler taper, say 5% or even 1%. I've searched but not found a topic on this. If there isn't one, perhaps people who know more than me could turn this into one? (And if I've missed the relevant topic, sorry, and could someone point me at it?)
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy